Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Trying to concieve. Having cramps, bloating, dark spotting, clots after a week of periods. Reason?

Hello, its been nearly three months, at 12 weeks scan baby had no heartbeat and was taken to surgery. were trying again to concieve, but have been getting irregular bleeding , its been only 7 days since period ended and i started with very dark spotting, long stringy dark like clots. i have period like pain front and back on one side. day two still very dark but symptoms all the same, tried to get into doctors but afraid cant get in for week. Im very bloated, keep feeling letting the other half down.. Please help.
Asked On : Sun, 27 Jan 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Since you have been getting irregular bleeding after the miscarriage, you seem to be suffering from hormonal imbalance. This could be the reason for the spotting at present. Even then, you should exclude pregnancy in view of the past history. Try to get a pregnancy test and a sonogram done and get to a doctor as soon as possible for further advice. Meanwhile, take bed rest, avoid intercourse and stress. Good luck.
Answered: Mon, 28 Jan 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor